# SDR FDEA201303120555

- Difficulty date: March 12, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 61,321 hours, 19,363 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 146N382060
- Condition: Corroded
- Location: Bs 1600-1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE AREA BETWEEN STA 1600-STA 1620, STRINGER 27R, CORRODED.  REMOVED STRINGER SPLICE IAW SRM 51-40-02. REMOVED CORROSION IAW SRM 51-10-02.  FOUND OUT OF LIMITS IAW SRM 53-00-53 FIG 101 DETAIL V.  FABRICATED SPLICE.   LOCATED AND DRILLED IAW SRM 51-40-05. INSTALLED IAW SRM 51-40-02 AND DWG 146N3820.    MAJOR REPAIR
